# SDR SWAA2014021125057

- Difficulty date: February 8, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 26,814 hours, 17,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 79723131
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW EA.
